Hey! This is the 6th thread of this topic. Here is a group of women who as a result of taking the pill have become depressed/anxious and feeling numb towards their partners and other loved ones. Over 70 women have come and go saying the same things: * I don't feel anything for him (or her) * I have no sex drive * I'm paranoid I'm gay * it came on all of a sudden * maybe I don't love them anymore etc * I'm paranoid I like other men Other symptoms I and other women have suffered with are: * low libido/non existent * IBS-other digestive problems * Irregular periods * Sweatyness * nausia * bloatedness The main advice is to come off the pill and get to the root of the cause. Sort out the hormones and depression. The treatment that we have all sought after are: *Acupuncture- this has very much helped me,Chloe1 and D4A. Helping to regulate periods and therefore treating depression. * Vitamins (must do these)- Vitamin B6 in particular, zinc, magnesium, evening primrose oil, vitamin b12 liquid if suffering from obsessive thoughts. * Natural progesterone cream- with depression-hormone related things it is often oestrogen dominance and therefore low in progesterone. You can supplement it by using (emerita-paraben free) natural progesterone cream. Taken over several months hormones can be restored to normal. * counselling- I myself haven't but some women have recommended to do so. Please check out all of the other threads in the archive-the other remaining 5 parts are there to explain how exactly we have felt.